arrow
Volume 33, Issue 2
Monomial Derivations Without Darboux Polynomials

Jiantao Li

Commun. Math. Res., 33 (2017), pp. 185-192.

Published online: 2019-11

Export citation
  • Abstract

In this paper, it is proved that a monomial derivation d of $k[x, y, z]$ has no Darboux polynomials if and only if $d$ is a strict derivation with a trivial ring of constants, and we give the specific conditions when it has no Darboux polynomials. 

  • Keywords

derivation, monomial derivation, Darboux polynomial, ring of constants

  • AMS Subject Headings

13N15, 12H05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

jtlimath@qq.com (Jiantao Li)

  • BibTex
  • RIS
  • TXT
@Article{CMR-33-185, author = {Jiantao and Li and jtlimath@qq.com and 5482 and School of Mathematics, Liaoning University, Shenyang, 110036 and Jiantao Li}, title = {Monomial Derivations Without Darboux Polynomials}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {33}, number = {2}, pages = {185--192}, abstract = {

In this paper, it is proved that a monomial derivation d of $k[x, y, z]$ has no Darboux polynomials if and only if $d$ is a strict derivation with a trivial ring of constants, and we give the specific conditions when it has no Darboux polynomials. 

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2017.02.10}, url = {http://global-sci.org/intro/article_detail/cmr/13398.html} }
TY - JOUR T1 - Monomial Derivations Without Darboux Polynomials AU - Li , Jiantao JO - Communications in Mathematical Research VL - 2 SP - 185 EP - 192 PY - 2019 DA - 2019/11 SN - 33 DO - http://doi.org/10.13447/j.1674-5647.2017.02.10 UR - https://global-sci.org/intro/article_detail/cmr/13398.html KW - derivation, monomial derivation, Darboux polynomial, ring of constants AB -

In this paper, it is proved that a monomial derivation d of $k[x, y, z]$ has no Darboux polynomials if and only if $d$ is a strict derivation with a trivial ring of constants, and we give the specific conditions when it has no Darboux polynomials. 

Jiantao Li. (2019). Monomial Derivations Without Darboux Polynomials. Communications in Mathematical Research . 33 (2). 185-192. doi:10.13447/j.1674-5647.2017.02.10
Copy to clipboard
The citation has been copied to your clipboard